# SDR CA140403008

- Difficulty date: April 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 46,532 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7600 · Engine Controls
- Part: Relay
- Condition: Failed
- Location: Idle
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE POWER LEVERS IDLE GATE POPPING IN AND OUT DURING FLIGHT.  IDLE GATE RELAY 22GB AND WEIGHT ON WHEEL RELAY 22GB REPLACED.  TEST FLIGHT CARRIED OUT SERVICEABLE IAW TYPE.  ACFT RETURNED TO SERVICE.
